Detail publikace

Exponential Stability Tests for Linear Delayed Differential Systems Deepending on All Delayes

Originální název

Exponential Stability Tests for Linear Delayed Differential Systems Deepending on All Delayes

Anglický název

Exponential Stability Tests for Linear Delayed Differential Systems Deepending on All Delayes

Jazyk

en

Originální abstrakt

Linear delayed differential systems are considered on a half - infinity interval. New explicit results on uniform exponential stability, depending on all delayes, are derived.

Anglický abstrakt

Linear delayed differential systems are considered on a half - infinity interval. New explicit results on uniform exponential stability, depending on all delayes, are derived.

BibTex


@article{BUT159794,
  author="Leonid {Berezansky} and Josef {Diblík} and Zdeněk {Svoboda} and Zdeněk {Šmarda}",
  title="Exponential Stability  Tests for  Linear Delayed  Differential Systems  Deepending on All Delayes",
  annote="Linear  delayed differential  systems are considered on a half - infinity  interval.  New explicit  results  on uniform exponential stability, depending on all  delayes, are derived.",
  chapter="159794",
  doi="10.1007/s10884-018-9668-9",
  howpublished="online",
  number="31",
  volume="2019",
  year="2019",
  month="november",
  pages="2095--2108",
  type="journal article in Web of Science"
}